Midol Long Lasting Relief, 650 mg, Caplets
Acetaminophen extended-release tablets, 650 mg pain reliver/fever reducer. For up to 8 hour relief of minor muscle aches & pain. Caplets (capsule-shaped tablets). Contains no aspirin. Questions? 1-800-331-4536. Other information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if printed foil under cap is broken or missing.